Asymptotic Euler-Maclaurin formula over lattice polytopes

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Formulas for the Riemann sums over lattice polytopes determined by the lattice points in the polytopes are often called Euler-Maclaurin formulas. An asymptotic Euler-Maclaurin formula, by which we mean an asymptotic expansion formula for Riemann sums over lattice polytopes, was first obtained by Guillemin and Sternberg (2007) [11]. Then, the problem is to find a concrete formula for each term of the expansion. In this paper, an asymptotic Euler-Maclaurin formula of the Riemann sums over general lattice polytopes is given. The formula given here is an asymptotic form of the so-called local Euler-Maclaurin formula of Berline and Vergne (2007) [3]. For Delzant polytopes, our proof given here is independent of the local Euler-Maclaurin formula. Furthermore, a concrete description of differential operators which appear in each term of the asymptotic expansion for Delzant lattice polytopes is given. By using this description, when the polytopes are Delzant lattice, a concrete formula for each term of the expansion in two dimension and a formula for the third term of the expansion in arbitrary dimension are given.

Original languageEnglish
Pages (from-to)501-540
Number of pages40
JournalJournal of Functional Analysis
Volume260
Issue number2
DOIs
Publication statusPublished - 2011 Jan 15
Externally publishedYes

Keywords

  • Asymptotic expansion
  • Euler-Maclaurin formula
  • Lattice polytopes
  • Toric varieties

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Asymptotic Euler-Maclaurin formula over lattice polytopes'. Together they form a unique fingerprint.

  • Cite this